FORUMS

Connect with people who understand what you are going through, seek advice and surround yourself with support. We're free, anonymous, and professionally moderated 24/7.

  • 47,612Members
  • 1,358,869Posts
  • 1,400,000Visitors
Recovery Club

New meds making me feel sick

New meds making me feel sick

OMG these new meds are making me feel so sick.

Since July when i was last in hospital i have changed meds and gone up and strength, then down a strength, then up double strength. Last week my psych decided to change meds again but not in hospital. He had me on the old one (reduced strength) plus taking my new one all at the same time. I have had no 'wash out period' at all this time.

Today is my second day on my new meds and I am feeling so sick. Worse than before. The nausea is horrible, the headaches still there and the woozy giddy feeling is yuk.

I struggle at work today. I have just made a cup of tea to help and my daughter found some peppermint oil which i have just put on my stomach and behind my ears (as per google!!!)

Gosh i wish there was something else i could do. I can't speak to my GP or psych as they are both finished for the day.

Not doing great 😞

114 replies

71 - 80 of 114
1...789...12

In response to: New meds making me feel sick

Re: New meds making me feel sick

@BlueBay. One huge comforting hug coming your way.
Tell your hubby - tv or music - there has to bean area of the house where he ddoesn't make noise.
Try the ap. Hopefully it will help you relax enough to alliw you to sleep.

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

Hi @Former-Member@Decadian@utopia

Finally got some sleep at some ridiculous hour. Then awake again at 3am then again at 5.30am and then 7am. have to get ready for work but i am dragging myself this morning with a huge headache.

The meds that I take at night for nightmares and blood pressure are meant to be drowsy but they do NOT make me drowsy at all, in fact i am more awake these last few weeks than ever before.

So that's another thing to add to my list to tell my stupid psychiatrist.

Maybe i just need to take some sleeping tablets??

My GP is away today until Tuesday.

I don't want to go to work but have no choice. If i don't go i don't get paid. i hate this - being stuck. can't do things because of others things.

i need to just go anywhere, away, far far away. just on my own.

i hate this i can't do this anymore. i am crying because i am so damn tired. can't do anything right ever.

oh gosh so many emotions this mroning, negative things in my head.

i don't know what else to do. so glad today is friday.

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

I'm sending lots of virtual hugs @BlueBay

You have lots of things dragging and nagging at you right now - and I know - it's more than just the annoying psyche and the other one who decided you were in the too hard basket - there's your MIL and your blood pressure and the social pressure and at the bottom on the well - your mother and her hard-hearted behaviour - something I really do get

Yes - at times I count my tribulations - far more interesting than counting my blessings - and actually - when I do count the things I am battling I have a better idea of why I feel so bad - and I have a very logical mind so having a good look at the hard parts - I can then count my blessings if I feel so inclined - and maybe they are the constants in my life - like my logical mind - but I think that we need to be aware of just what we have bugging us and trying to keep things in some kind of balance

But for you right now things are wwwwwaaaayyyyyy out of balance - and not getting easier - although you seem stronger - you have a better idea of what is draining you

But I can tell you something - I know it well and so does @Former-Member - getting away on your own will not be likely to help - I am on my own a lot - and when things are bad that is not the answer. And if I go away on my own - and I do - and I am planning to again - there is still the same person with the same problems waiting at my destination - me - and I have come apart when I am away - luckily I have rung Life LIne interstate - luckily I take my mobile phone with me but before that I ran on a public phone - getting away on your own isn't what it's cracked up to be -

But I do understand

You're stuck

I have a strong feeling that when you see the new psychologist you will find things much better - and I am really banking my hopes for you on that.

Sending more hugs

Dec ❤💕💔

In response to: New meds making me feel sick

Re: New meds making me feel sick

@BlueBay - it might be that that side effect that some people get - you just won't. Or it could be because you are having such big anxiety moments.
I finally fell asleep after 3.30 & woke up at 6.45. Seriously my boy is at camp - I have no job. And I wake up that early. My anxiety and obsessive thinking about my old friend is really hindering my health and my sleep. Just want the whole thing over.
Hopefully work will keep you busy anf the day will pass quickly without too many anxious thoughts.
Thinking of you

In response to: New meds making me feel sick

Re: New meds making me feel sick

Thanks @Decadian @utopia
Not really up to writing much tonight. Sorry.

In response to: New meds making me feel sick

Re: New meds making me feel sick

@BlueBay. How did work go today?
It's raining here now and cold and our town has it's first national musicians playing out at the show grounds. You'd think that Mother Nature might help a bit with the weather. Especially as October is our big tourist season with a month full of events. I'm going to the lical show tomorrow.
Yiu have any plans

In response to: New meds making me feel sick

Re: New meds making me feel sick

Sorry @BlueBay. No need to respond. Here when you need.

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

Take it easy @BlueBay

Get some rest tonight - see how you feel tomorrow

Virtual hugs

Dec

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

@Decadian@utopia@Former-Member@Faith-and-Hope@Former-Member and anyone else reading

I so need a group hug

just came back from my session with my regular therapist who i will stop seeing in a few weeks time. it is so damn hard to leave each time. i cried driving home beause i will miss my sessions with him. He has been so good to me.

I spoke about not sleeping and he said I need to do more of - breathing exercises, mindfulness meditation and not get caught up iwth my negative mind being angry and frustrated.

I told him that therapy won't be the same anymore and he said that i don't know that.

a whole lot of me is to blame because i don't know if i want to get better, that is so bad, be3cause it is familaar and getting better and not knowing is scary. it is so stupid of me to even say that.

i wish i had done more before because then i wouldn't lose my therapist. i just never learn.

abandonment is so horrible, it hurts so much.

home alone, it's raining so much, can't do anything.

ps. i am so sorry about last night, not chatting to anyone. I don't know what i wanted, a hug, a chat, to be alone, to SH.

i am such a self centred person who only thinks of myself. i am so sorry to everyone.

i asked my therapist if i would get better and his reply was - if i do what i need to do i would get better. so easy to say, but so much harder to do.

In response to: Re: New meds making me feel sick

Re: New meds making me feel sick

Right now I don't care about anything.

My life sucks, i hate myself for not doing more of what i should have done to keep my therapist.

It's my own fault and no one else is to blame.

I mess everything up all the time.

71 - 80 of 114
1...789...12